# SDR AALA20100611AFW02

- Difficulty date: June 4, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 44,583 hours, 7,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STATION 303 FLOORBEAM AT RIGHT BUTTLINE 20.  INSTALLED REPAIR STRAP.
